# SDR VNAA9909002

- Difficulty date: September 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432JS
- Make and model: Dorner DO328100
- Aircraft serial: 3045
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Row 7-10
- Part time: 6,757 hours
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EMERGENCY LIGHTS FROM ROWS 7 TO 10 AND THE LT EMERGENCY EXIT SIGN WERE FOUND TO OPERATE INTERMITTENTLY BY THE FLIGHT CREW.  MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHT BATTERY LOCATED AT POSITION 6LK IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-00.  OPERATION CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
